# SDR CA090118006

- Difficulty date: January 8, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 7500060000
- Condition: Inoperative
- Location: Nlg
- Part time: 7,779 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLT CREW REPORTED THAT THE NLG WOULD NOT EXTEND DURING APPROACH. QRH FOLLOWED, ALTERNATE EXTENSION CARRIED OUT AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.  THE ACFT WAS FERRIED TO GEAR DOWN FOR FURTHER TROUBLESHOOTING.  MX FOUND THE NLG SELECTOR VALVE TO BE INOP.  NLG SELECTOR VALVE R&R AND OPS CHECKED SERVICEABLE.  ACFT RETURNED TO SERVICE.  7779/6223 (VALVE TIMES)
